BibTeX record journals/axioms/MohammedMMEA24

download as .bib file

@article{DBLP:journals/axioms/MohammedMMEA24,
  author       = {Mohammed Mohammed and
                  Fortun{\'{e}} Massamba and
                  Ion Mihai and
                  Abd Elmotaleb A. M. A. Elamin and
                  M. Saif Aldien},
  title        = {Some Chen Inequalities for Submanifolds in Trans-Sasakian Manifolds
                  Admitting a Semi-Symmetric Non-Metric Connection},
  journal      = {Axioms},
  volume       = {13},
  number       = {3},
  pages        = {195},
  year         = {2024},
  url          = {https://doi.org/10.3390/axioms13030195},
  doi          = {10.3390/AXIOMS13030195},
  timestamp    = {Tue, 07 May 2024 20:26:11 +0200},
  biburl       = {https://dblp.org/rec/journals/axioms/MohammedMMEA24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}